Alert archive / Louisiana / Tornado Warnings in 2013
Tornado Warning 24, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Feb 25, 2013, 2:33 PM CST for Bienville Parish, Jackson Parish, Lincoln Parish, Louisiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2013, 2:33 PM CST (20:33 UTC)
- Expired
- Feb 25, 2013, 3:15 PM CST
- In force
- 42 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Bienville Parish, LA, Jackson Parish, LA, Lincoln Parish, LA
The radar
The Shreveport radar (KSHV), 85 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 25, 12:26 PM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 691 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
339
WFUS54 KSHV 252033
TORSHV
LAC013-049-061-252115-
/O.NEW.KSHV.TO.W.0024.130225T2033Z-130225T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
233 PM CST MON FEB 25 2013
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
SOUTHWESTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
EASTERN BIENVILLE PARISH IN NORTHWEST LOUISIANA...
* UNTIL 315 PM CST
* AT 230 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LUCKY...OR
21 MILES WEST OF JONESBORO...MOVING NORTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRICE...BIENVILLE...LIBERTY HILL AND SIMSBORO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
&&
LAT...LON 3214 9301 3215 9306 3223 9314 3259 9287
3245 9263
TIME...MOT...LOC 2033Z 218DEG 31KT 3223 9305
$$
203 follow-up statements
466 WWUS54 KSHV 252051 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 251 PM CST MON FEB 25 2013 LAC013-049-061-252115- /O.CON.KSHV.TO.W.0024.000000T0000Z-130225T2115Z/ LINCOLN LA-JACKSON LA-BIENVILLE LA- 251 PM CST MON FEB 25 2013 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR BIENVILLE...JACKSON AND LINCOLN PARISHES... AT 247 PM CST...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A TORNADO. THIS TORNADO WAS LOCATED NEAR LIBERTY HILL...OR 12 MILES WEST OF JONESBORO...MOVING NORTHEAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIMSBORO PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM... MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. && LAT...LON 3222 9291 3236 9299 3259 9287 3245 9263 TIME...MOT...LOC 2052Z 231DEG 31KT 3231 9287 $$ 20
089 WWUS54 KSHV 252103 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 303 PM CST MON FEB 25 2013 LAC013-049-061-252115- /O.CON.KSHV.TO.W.0024.000000T0000Z-130225T2115Z/ LINCOLN LA-JACKSON LA-BIENVILLE LA- 303 PM CST MON FEB 25 2013 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR BIENVILLE...JACKSON AND LINCOLN PARISHES... AT 300 PM CST...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A TORNADO. THIS TORNADO WAS LOCATED OVER BIENVILLE PARISH...OR 10 MILES NORTHWEST OF JONESBORO... MOVING NORTHEAST AT 35 MPH. THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED PARISHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM... MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. && LAT...LON 3231 9281 3236 9285 3252 9275 3245 9263 TIME...MOT...LOC 2104Z 231DEG 31KT 3238 9276 $$ 20
917 WWUS54 KSHV 252112 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 312 PM CST MON FEB 25 2013 LAC013-049-061-252122- /O.EXP.KSHV.TO.W.0024.000000T0000Z-130225T2115Z/ LINCOLN LA-JACKSON LA-BIENVILLE LA- 312 PM CST MON FEB 25 2013 ...THE TORNADO WARNING FOR BIENVILLE...JACKSON AND LINCOLN PARISHES WILL EXPIRE AT 315 PM CST... LAT...LON 3231 9281 3236 9285 3252 9275 3245 9263 TIME...MOT...LOC 2112Z 231DEG 31KT 3242 9270 $$ 20
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Feb 25, 12:42 PM CST, 1 hour 51 minutes earlier.
Area forecast discussion, Feb 25, 12:42 PM CST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1242 PM CST MON FEB 25 2013
.DISCUSSION...
JUST SENT OUT A QUICK UPDATE FOR TORNADO WATCH 42 WHICH IS IN EFFECT
UNTIL 8 PM TONIGHT. LATEST RADAR IMAGERY FROM KLCH INDICATES
SUBSTANTIAL CONVECTION STREAMING NORTHEAST ALONG AND AHEAD OF AN
EASTWARD MOVING DRY LINE ALONG THE WESTERN LOUISIANA BORDER.
TORNADO WATCH COVERS ALL OF OUR LOUISIANA PARISHES AND ADJACENT
TEXAS AND ARKANSAS COUNTIES. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 38 59 35 60 34 / 30 10 10 10 10
MLU 41 57 35 61 36 / 50 10 10 10 10
DEQ 35 52 29 54 29 / 60 20 10 10 10
TXK 37 54 32 56 33 / 50 10 10 10 10
ELD 37 54 32 58 32 / 60 20 10 10 10
TYR 37 57 34 58 34 / 20 10 10 10 10
GGG 37 58 33 59 33 / 20 10 10 10 10
LFK 36 61 35 64 35 / 10 10 10 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 4 PM CST TUESDAY
FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 4 PM CST TUESDAY FOR THE FOLLOWING
ZONES: LAZ001-002-010-017.
LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 4 PM CST TUESDAY
FOR THE FOLLOWING ZONES: LAZ003>006-011>014-018>022.
OK...LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 4 PM CST TUESDAY
FOR THE FOLLOWING ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 4 PM CST TUESDAY FOR THE FOLLOWING
ZONES: TXZ108>112-124>126-136>138-149>153-165>167.
LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 4 PM CST TUESDAY
FOR THE FOLLOWING ZONES: TXZ096-097.
&&
05/24Hazardous weather outlook, Feb 25, 11:28 AM CST, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1128 AM CST MON FEB 25 2013 ARZ071>073-LAZ001>006-010>014-017>022-TXZ110-124>126-136>138- 149>153-165>167-261730- LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE- LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA- SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CAMP-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1128 AM CST MON FEB 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A SURFACE LOW AND UPPER LOW MOVING ACROSS THE RED RIVER VALLEY AND INTO ARKANSAS...AND ALONG A DRY LINE/COLD FRONT SPREADING EAST ACROSS THE AREA. HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES MAY BE POSSIBLE WITH SOME STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... AS COLDER AIR MOVES INTO THE REGION BEHIND THE DRY LINE/COLD FRONT EARLY TUESDAY MORNING...A MIX OF RAIN AND SNOW WILL BE POSSIBLE ALONG AND NEAR THE INTERSTATE 30 CORRIDOR. A TRANSITION TO ENTIRELY SNOW WILL BE POSSIBLE IN THE TERRAIN OF SOUTHEAST OKLAHOMA AND EXTREME SOUTHWEST ARKANSAS MID MORNING TUESDAY. NO SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON OR TONIGHT. ARZ050-051-059>061-070-OKZ077-TXZ096-097-108-109-111-112-261730- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN- RED RIVER-BOWIE-FRANKLIN-TITUS-MORRIS-CASS- 1128 AM CST MON FEB 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A SURFACE LOW AND UPPER LOW MOVING ACROSS THE RED RIVER VALLEY AND INTO ARKANSAS...AND ALONG A DRY LINE/COLD FRONT SPREADING EAST ACROSS THE AREA. SOME STORMS MAY PRODUCE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... AS COLDER AIR MOVES INTO THE REGION BEHIND THE DRY LINE/COLD FRONT EARLY TUESDAY MORNING...A MIX OF RAIN AND SNOW WILL BE POSSIBLE ALONG AND NEAR THE INTERSTATE 30 CORRIDOR. A TRANSITION TO ENTIRELY SNOW WILL BE POSSIBLE IN THE TERRAIN OF SOUTHEAST OKLAHOMA AND EXTREME SOUTHWEST ARKANSAS MID MORNING TUESDAY. NO SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON OR TONIGHT. 05
In the hours before
Local storm report, Feb 25, 1:27 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
127 PM CST MON FEB 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL NASHVILLE 33.94N 93.85W
02/25/2013 E1.00 INCH HOWARD AR LAW ENFORCEMENT
&&
EVENT NUMBER SHV1300012
MDVSpecial weather statement, Feb 25, 1:30 PM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
130 PM CST MON FEB 25 2013
ARZ060-061-070-071-252015-
HEMPSTEAD-LAFAYETTE-MILLER-NEVADA-
130 PM CST MON FEB 25 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 PM CST...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
HEMPSTEAD...LAFAYETTE...MILLER AND NEVADA...
INCLUDING THE FOLLOWING LOCATIONS...
BLEVINS...EMMET...FULTON...GARLAND...HOPE...LEWISVILLE...
PERRYTOWN...PRESCOTT AND WASHINGTON...
AT 126 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 9 MILES NORTH OF GARLAND...OR 10
MILES NORTHWEST OF LEWISVILLE...MOVING NORTHEAST AT 60 MPH.
MOTHBALL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
19Special weather statement, Feb 25, 1:37 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
137 PM CST MON FEB 25 2013
LAZ002>004-252015-
BOSSIER-CLAIBORNE-WEBSTER-
137 PM CST MON FEB 25 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 PM CST...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
CLAIBORNE...BOSSIER AND WEBSTER...
INCLUDING THE FOLLOWING LOCATIONS...
DIXIE INN...DOYLINE...DUBBERLY...HAUGHTON...HOMER...MINDEN AND
SIBLEY...
AT 134 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF BOSSIER CITY...
MOVING NORTHEAST AT 55 MPH.
MOTHBALL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
20Local storm report, Feb 25, 1:58 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
158 PM CST MON FEB 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM HAIL SPRINGHILL 33.00N 93.46W
02/25/2013 E1.00 INCH WEBSTER LA TRAINED SPOTTER
&&
EVENT NUMBER SHV1300013
MDVLocal storm report, Feb 25, 2:07 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
207 PM CST MON FEB 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM HAIL WILLISVILLE 33.52N 93.29W
02/25/2013 E1.00 INCH NEVADA AR LAW ENFORCEMENT
&&
EVENT NUMBER SHV1300014
MDVLocal storm report, Feb 25, 2:11 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
211 PM CST MON FEB 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM HAIL 3 S BODCAW 33.51N 93.40W
02/25/2013 E1.25 INCH NEVADA AR LAW ENFORCEMENT
&&
EVENT NUMBER SHV1300015
MDVThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 12:26 PM CST | Severe Thunderstorm Warning | SHV | Sabine | 49 min |
| Feb 25, 12:46 PM CST | Severe Thunderstorm Warning | SHV | Caddo | 44 min |
| Feb 25, 1:02 PM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 43 min |
| Feb 25, 1:13 PM CST | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 62 min |
| Feb 25, 1:19 PM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Webster | 41 min |
| Feb 25, 1:32 PM CST | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine | 58 min |
| Feb 25, 1:47 PM CST | Tornado Warning | SHV | Bienville, Natchitoches, Red River | 28 min |
| Feb 25, 1:54 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 66 min |
| Feb 25, 1:59 PM CST | Severe Thunderstorm Warning | SHV | Webster | 46 min |
| Feb 25, 2:13 PM CST | Tornado Warning | SHV | Bienville, Natchitoches, Red River | 47 min |
| Feb 25, 2:20 PM CST | Severe Thunderstorm Warning | SHV | Claiborne | 55 min |
| Feb 25, 2:24 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Jackson, Lincoln, Natchitoches, Red River and 2 more | 66 min |
| Feb 25, 2:42 PM CST | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Union | 48 min |
| Feb 25, 2:53 PM CST | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Winn | 52 min |
| Feb 25, 3:00 PM CST | Tornado Warning | SHV | Claiborne, Lincoln, Union | 45 min |
| Feb 25, 3:18 PM CST | Severe Thunderstorm Warning | SHV | Jackson, Lincoln, Ouachita, Union | 57 min |
| Feb 25, 3:24 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, LaSalle, Ouachita, Winn | 66 min |
| Feb 25, 3:31 PM CST | Areal Flood Advisory | SHV | Bienville, Claiborne, Jackson, Lincoln, Union | 59 min |
Nearby
Tornado Warnings in Louisiana, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.